+ Reply to Thread
Page 3 of 6 FirstFirst 1 2 3 4 5 ... LastLast
Results 21 to 30 of 57
  1. #21
    Senior Member
    Join Date
    Jan 2013
    Posts
    152

    Default

    Quote Originally Posted by Dan26 View Post
    I have a bad scalp too, eczema and sebborheic dermatitis...bro what country do you live in? Do you have health insurance aka are you covered for presciption meds? If so, go to a dermatologist and try and get dovonex or dovobet. It contains calcipotriol, something that will help your scalp and actually has hair growth properties. Especially f you are not addressing DHT/Androgrens, I highly recommend this treatment as a part of your regimen. Order Sesa oil off ebay/amazon too, helps with seborreic dermatis, it's very cheap, it has shown to be on par with rogain in terms of effectivness (not for MPB but just for hair growth/thickness), it can't hurt to try.
    i'm greek ,the derm gave some special sampoo that has zinc .The hairdresser told me to use nizoral but the dermatologist told me that its not good for long term use ,i think i'll add it and ignore him,i'll look what you suggest me,thank you.I must add that the dermatologist told me that sebboria doesnt cause baldness but i kinda think that it causes ,maybe it accelarates the mpb but that is just my theory i have no clues

  2. #22
    Senior Member Exodus's Avatar
    Join Date
    Nov 2012
    Location
    United Kingdom
    Posts
    318

    Default

    As much as I disagree with Aames' Highlander-lite approach, its a fair statement. I've had ED with Anti-depressants, although they make it hard to ejaculate too, which in some cases isn't a bad thing as it can you go longer...


    But I guess the point is, if you're willing to take them, why not try Fin? Tbh I should do what BigT is doing and perhaps try 0.25mg EOD to see if I can handle it...

  3. #23
    Senior Member
    Join Date
    Jan 2013
    Posts
    152

    Default

    the mechanism is total different,the anti-depressants dont cause permanent ed if you stop them and dont affect your test.They are different story although i hate them too but i have no choice

  4. #24
    Senior Member
    Join Date
    Jul 2012
    Location
    Canada
    Posts
    1,270

    Default

    Quote Originally Posted by baldy1990 View Post
    i'm greek ,the derm gave some special sampoo that has zinc .The hairdresser told me to use nizoral but the dermatologist told me that its not good for long term use ,i think i'll add it and ignore him,i'll look what you suggest me,thank you.I must add that the dermatologist told me that sebboria doesnt cause baldness but i kinda think that it causes ,maybe it accelarates the mpb but that is just my theory i have no clues
    It does not actually cause baldness. But scalp health and inflammation are a key factor in hair loss so it is always important to tackle those problems. You should not use Nizoral more than twice a week bro, it has harsh chemicals that could make your scalp worse. If you use 2% use it once a week, if you use 1% use it twice a week.

  5. #25
    Senior Member
    Join Date
    Jan 2013
    Posts
    152

    Default

    Quote Originally Posted by Dan26 View Post
    It does not actually cause baldness. But scalp health and inflammation are a key factor in hair loss so it is always important to tackle those problems. You should not use Nizoral more than twice a week bro, it has harsh chemicals that could make your scalp worse. If you use 2% use it once a week, if you use 1% use it twice a week.
    ah ok i'll not use it that much!Ok look i had a bad danruff in the front and in the right temple in septemper -november and in january i've seen that the hair in that area were lost

  6. #26
    Senior Member
    Join Date
    Oct 2012
    Posts
    1,489

    Default

    Quote Originally Posted by baldy1990 View Post
    i think you are good looking for now and your hair look good even if they are receded
    I appreciate the kind words. As I said in that thread, I know I have it good, but it's declining rather rapidly. I'm ready to slow it down or put the brakes on it all together if I can.

    Quote Originally Posted by Aames View Post
    Anti-depressants gave me zero-libido and insane difficulty achieving an erection. I only had side effects my first three days on fin. Why will you try one but not the other? You're being irrational.
    I took anti-depressant/anti-anxiety medications for 1 month and had the same issue.

    Quit them cold turkey and got into cario training and self-medicating with Mary Jane.

  7. #27
    Senior Member Exodus's Avatar
    Join Date
    Nov 2012
    Location
    United Kingdom
    Posts
    318

    Default

    Yeah I took them and got no-where. Instead I discovered the gym.

  8. #28
    Senior Member
    Join Date
    Jan 2013
    Posts
    152

    Default

    haha i'm surprised of how many took anti-depressants and i thought i was the only one lol,i didnt think they had helped me either but the others dont have the same opinion .I couldnt get an erection 2 weeks after i stopped them,also in the beggining they caused me even more anxiety and deppression,i was living in a hell,i had other sides too and the worst is i'm thinking that they may were responsible for hair, before them ,i felt that they have stronger texture and volume but maybe is just my idea

  9. #29
    Senior Member
    Join Date
    Oct 2012
    Posts
    1,489

    Default

    Quote Originally Posted by baldy1990 View Post
    haha i'm surprised of how many took anti-depressants and i thought i was the only one lol,i didnt think they had helped me either but the others dont have the same opinion .I couldnt get an erection 2 weeks after i stopped them,also in the beggining they caused me even more anxiety and deppression,i was living in a hell,i had other sides too and the worst is i'm thinking that they may were responsible for hair, before them ,i felt that they have stronger texture and volume but maybe is just my idea
    I think as Generation Y (80's and 90's babies), most of us think we deserve to have life handed to us on a silver platter. When we see others who have it so good, we feel so deprived when in actuality we are blessed to even get to exist. I'm actually in a medical sociology class right now, which is the only reason I'm rambling about that - haha.

    But, what I'm getting at is: we go to the doctor and profess that our life is miserable and basically describe all the symptoms that the doctor needs to hear to prescribe us the anti-depressants. When, in my unprofessional opinion, most us just need to change our lifestyles to make ourselves feel better - it's just so much easier to pop a pill and not change ourselves.

  10. #30
    Senior Member
    Join Date
    Nov 2012
    Posts
    628

    Default

    Quote Originally Posted by baldy1990 View Post
    the mechanism is total different,the anti-depressants dont cause permanent ed if you stop them and dont affect your test.They are different story although i hate them too but i have no choice
    http://en.wikipedia.org/wiki/Post-SS...al_dysfunction

    Have fun.

Similar Threads

  1. New hope. Not gho.
    By NeedHairASAP in forum Cutting Edge / Future Treatments
    Replies: 7
    Last Post: 10-26-2016, 04:28 PM
  2. Is there any hope for me?
    By akliner in forum Men's Hair Loss: Start Your Own Topic
    Replies: 48
    Last Post: 06-26-2016, 03:20 AM
  3. No Hope For me?
    By Harris in forum Hair Loss Treatments
    Replies: 11
    Last Post: 04-11-2013, 11:01 AM
  4. Hope!
    By G6PD in forum Introduce Yourself & Share Your Story
    Replies: 1
    Last Post: 01-09-2011, 04:37 AM
  5. Is there hope?
    By Someguy in forum Men's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 06-03-2009, 04:09 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

can you suggest me a hairstyle?
Yesterday 11:31 PM
by smani
Last Post By k9gatton
Today 04:32 AM
Crown Thinning or Cowlick?
12-13-2017 08:19 PM
by Zuul
Last Post By BaldBearded
Today 12:18 AM
Finasteride and Minoxidil ?
Yesterday 07:38 AM
Last Post By k9gatton
Yesterday 07:52 PM
Is the cure near or should i just get a transplant ?
12-02-2017 04:01 AM
by snowie
Last Post By Notgivingup2
Yesterday 02:39 PM